# SDR UPS07850477

- Difficulty date: August 7, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 265247987
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION UNDER NUT PLATES IN AFT CABIN SUBFLOOR, STA 1746-1756 ALONG RBL 17.  REMOVED SUPPORT, REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED SUPPORT ANGLE SRM 51-1-8, 51-1-21, 53-02-00, 51-3-0 DWG 2652479-87.  REF TR GMM188.
